# SDR SWAA095309

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 77,216 hours, 41,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER SPLICE CORRODED AT BS 908, STR 25L.  REMOVED AND REPLACED SPLICE PER BAC DWG.
